MAUDE Adverse Event Report: SYNTHES GMBH LCKNG ATTACH WASHER RFNA /10 DEG/ LT/ S; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH LCKNG ATTACH WASHER RFNA /10 DEG/ LT/ S; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 02.233.105S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional pro-code: hwc.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.The initial reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2023, when applying the locking attachment washer, the screw did not lock into the washer.Both were replaced without incident.It was unknown if the law or the screw were at fault.The surgery was successfully completed without any surgical delay.No patient consequences was there.This complain involves two (2) devices.This report is for one (1) lckng attach washer rfna /10 deg/ lt/ s.This is report 1 of 2 for complaint (b)(4).
 
Event or Problem Description
This is report 1 of 2 for complaint (b)(4).

Brand Name
LCKNG ATTACH WASHER RFNA /10 DEG/ LT/ S
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16497626
Report Number8030965-2023-02809
Device Sequence Number6316033
Product Code HSB
UDI-Device Identifier10886982289308
UDI-Public(01)10886982289308
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.233.105S
Device Catalogue Number02.233.105S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer03/07/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MMTIVALOCKINGSCREWSLF-TPNG/STRDRV/95MM-STER.
Patient SexUnknown